# SDR MALA975338

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Condition: Failed
- Location: Left
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 3017 - EN ROUTE TO DTW, LEFT BLEED AIR FILLED THE AIRCRAFT WITH SMOKE.  CREW VERIFIED LEFT ACM CAUSING SMOKE, TURNED ACM OFF.  CREW DECLARED AND EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT COOLING TURBINE.  ALL CHECKS GOOD ON GROUND RUN, NO SMOKE NOTED.  (M)
